# SDR SWAA2014101332886

- Difficulty date: September 17, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 65,246 hours, 53,477 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE FRAME CRACKED AT STATION 727 STRINGER 18A.  R & R FRAME ASSEMBLY IAW EA.
